# SDR 06FDEA0273

- Difficulty date: January 19, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STA 686.5 UPPER STRINGER 13 HAS A CRACK IN THE LOWER TAB SECTION THAT ATTACHES TO THE RIB PROTRUDING FROM UNDER RADIUS FILLER, REMOVE DAMAGE AND REPAIRS IAW BOEING S/B 727-57A159.
